Ovulation-pg117251499483

5 Replies
babycrazy - February 26

I have been on birth control pills since I was 18, I am now 32. I have been on several kinds of birth control pills. This past fall my dr. put me on mini pill due to migraines and skin discoloration. My husband and I decided that I would stop taking the pill. I took my last pill this past Tuesday. We had unprotected s_x this past Friday and Saturday. I didn't really think much of it. But last night I noticed cm when I went to the bathroom. It was sticky and stretched over 2 inches (sorry for tmi). Is it possible to ovulate this soon after stopping birth control pills? Is it possible that I could get pregnant this soon? Please any information or personal experience would be greatful.

 

babycrazy - February 26

Anyone?

 

trixiebee - February 27

usually when you stop taking the pill, one gets her period. Usually when you're about to get your period, one gets an increase of cervical fluid. Maybe yours is just a bit hearty? lol. My EWCM is never sticky. I also chart my temps, and can see the spikes that coincide with any CM , spotting, etc. I would suspect this is the case, but anything can happen. Esp. with the low doses in a minipill. ps - I went off the nuva ring in April, and 2 cycles later, I had MAD amounts of CM. Never happened again, but there was some weird things going on with my body post-hormone withdrawls!

 

heathernkennybrown361 - February 27

Normally it takes a while to get preg after stopping BC but people can even get pregnant while on it... i would just wait and see how your body starts to feel.. if in a couple weeks you start getting preg symptoms then take a test.. are y'all going to try to get preg now? cuz if so i wish the best for y'all!

 

babycrazy - February 27

Thank you for the advise. Is it normal to have cramps after stopping the pill? I have been having cramps since late yesterday and today. Not like period cramps just minor and this morning I woke up with dizziness. Sorry to ask so many questions. I don't want to call my dr's office bc they act like they are too busy to answer my questions. Thanks again.

 

heathernkennybrown361 - February 27

I really don't remember if i had cramps or not when i got off BC, it's probally normal, because your hormones are adjusting back to normal... feel free to ask all the questions u want, thats what this forum is for

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?